Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Boil on knee, orange pus from boils, swelling and redness. What is it?

Hi, my name is Bruce and I have a boil just below my knee that I have been taking antibiotics for since Monday. Yesterday was the first day that I have noticed improvement and felt relief. Today I feel about the same but today the boil is constantly excreting an orange pus with black (bloody chucks) and thick white pus occasionally. Swelling and redness have decreased over the past two days. Should I be worried or am I on track for a healthy leg again?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query.

You seem to have developed folliculitis lesions.
Avoid using oils or moisturizers over the body.

You need to clean the affected areas with a mile antiseptic lotion twice a day.
Apply a topical antibiotic cream over the affected area.
if the lesions still persist, you might need a course of oral antibiotics.

Hope it helps

Dr Geetika Paul
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor